# SDR DALA1254440647

- Difficulty date: November 13, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N647DL
- Make and model: Boeing 757232
- Aircraft serial: 24218
- Aircraft time: 80,445 hours, 34,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THE L2 DOOR EMERGENCY EXIT LIGHT STAY ILLUMINATED.  REPLACED BATTERY PACK CHARGER IAW AMM 33-51.
